# SDR ASOA2015112714160

- Difficulty date: November 27, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM AT FS 280.00 HAS CORROSION.  NEED EVALUATION.  BLENDED AREAS OF CORROSION ON CROSSBEAM FS 280 SPLICE ANGLE IAW SRM 51-12-00-001-001 A01, TR 51-0050 AND 51-21-06-001-001 A01.  SUBMITTED STS ENGINEERING FOR PERMANENT DISPOSITION REF: SRM 51-13-01-001-001 A01. COMPLIED WITH EA 32-2015-418.  RECEIVED AND COMPLIED WITH ECTC EA 32-2015-418.
